# SDR DBCA2011052700003

- Difficulty date: May 27, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N16SU
- Make and model: Cessna 650
- Aircraft serial: 6500025
- Aircraft time: 8,411 hours, 5,956 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN186
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED MKE FOR RST.  AT APPROXIMATELY 6,000 FT THE "NO TAKEOFF" WARNING ACTIVATED.  AIRCRAFT RETURNED.  LANDING WAS UNEVENTFUL.   FOUND RIGHT SQUAT SWITCH OUT OF RIG.  ADJUSTED RIGHT SQUAT SWITCH.  OPERATIONS CHECKED GOOD.
